# SDR REXA2018060400547

- Difficulty date: June 4, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R HAS CORROSION BETWEEN FRAMES 280 AND 333 IN THE FWD E&E BAY. REPLACED STR 26R FROM FS280-FS333  DUE TO CORROSION DAMAGE. INSTALLED NEW STR26R SECTION IAW SRM 51-42-06, 51-42-21.
